| Model Number |
FG12531 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a dissection occurred resulting in additional surgical intervention.An enroute transcarotid neuroprotection system was selected for use in the left transcarotid artery revascularization (tcar) procedure.During the procedure, a dissection was noted and a non- bsc guidewire failed to cross the lesion.The procedure was converted to a carotid endarterectomy (cea) and the patient is expected to fully recover.
Event or Problem Description
Additional Manufacturer Narrative
Investigation results:
device history record (dhr) review:
it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review:
review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review:
a review of the enroute transcarotid neuroprotection system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion:
based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.